# SDR 05FDEA02892

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 72,845 hours, 28,175 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, OTBD HINGE ASSY UPPER AFT SUPPORT BRACKET WAS FOUND CRACKED.  REMOVED FAB AND REPLACED BRACKET IAW SRM 51-35-01, 51-33-01, MINOR REPAIR IAW FEDEX GMM.
